Cite this article as:
Vassilyev A. N. Arithmetic Properties of Generalized Fibonacci Sequence and Their Consequences. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2013, vol. 13, iss. 4, pp. 34-41. DOI: https://doi.org/10.18500/1816-9791-2013-13-4-34-41
Language:
Russian
Heading:
UDC:
511
Arithmetic Properties of Generalized Fibonacci Sequence and Their Consequences
Abstract:
In this paper we obtain some arithmetic properties of generalized Fibonacci sequence and consider their applications.
Key words:
References
1. Vorobiev N. N. Fibonacci Numbers. Basel; Boston; Berlin, Birkhauser Verlaf, 2002.
2. Gashkov S. B., Chubarikov V. N. Arifmetika. Algoritmy. Slozhnost’ vychislenii [Arithmetics. Algorithms. The Complexity of Computations]. Moscow, Drofa, 2005 (in Russian).
3. Romanoff N. P. ¨Uber einige Satze der additiven Zahlentheorie. Math. Ann., 1934, vol. 109, pp. 668–678.
4. Erdos P. On some problems of Bellman and a theorem of Romanoff. J. Chinese Math. Soc., 1951, no. 1, pp. 409–421.
5. Prahar K. Raspredelenie prostykh chisel [Distribution of Prime Numbers]. Moscow, Mir, 1967 (in Russian).
6. Arkhipov G. I., Sadovnichii V. A., Chubarikov V. N. Lektsii po matematicheskomu analizu [Lectures on Mathematical Analysis]. Moscow, Vysshaya Shkola, 1999 (in Russian).
Short text (in English):
45
Full text:
51